MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404282
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Deformity/ Disfigurement (2360)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working.The patient experienced induration at the root of the patient penis was palpated by the physician.The cylinders were explanted and replaced.It was noticed that the device was damaged.No further patient complications reported.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working.The patient presented with induration at the base of the penis, which was confirmed upon palpation by the physician.During surgical intervention, the cylinders were explanted and replaced.Device damage was noted at the time of removal.No further patient complications were reported.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was microscopically inspected, functionally and leak tested.No anomalies were found with the pump.The cylinders were microscopically inspected, and leak tested.The microscope test revealed that the first cylinder had a hole in the outer tube from sharp instrument damage in the proximal end of the cylinder.Both cylinders had wear at fold in the proximal end and distal end of the cylinder.No leaks were identified.Based on the information available and analysis results, the reported clinical observation of mechanical issue was not confirmed.The reported inflammation and disfigurement were confirmed as known inherent risks associated with implant of these device as indicated in the instructions for use (ifu).Correction to field b5: describe event or problem.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22095541
Report Number2124215-2025-34015
Device Sequence Number15459440
Product Code JCW
UDI-Device Identifier00878953003856
UDI-Public(01)00878953003856(17)290124(10)1100433419
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404282
Device Catalogue Number72404282
Device Lot Number1100433419
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/15/2025
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexMale
Patient Weight75 KG